Reply to "Body Pains"

Were you on steroids before surgery and have since weaned off? Could be steroid withdrawal, as it can cause a LOT of joint pain. Mine was severe enough that they worked me up for possible avascular necrosis (negative by the way). I was not on heavy duty narcotics post op, just Vicodin after discharge,so my pain was right away.

It is also possible to be opiate withdrawal, but it seems that you are doing an appropriate taper.

Pain management is fine, but their goal is not to find the cause, only treat the pain. You may want to see the rheumy again, or see a different one. I have enteropathic arthritis, and yes, I do occasionally use prednisone, but only short courses with a fast taper (two weeks maximum). I also occasionally get steroid joint injections. But, my main treatment is anti-TNF drugs (biologics like Humira and Simponi). I have not used a cane in years since starting them.

Jan Smiler
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×